MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number PRT-29
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on 01 june 2023, a 29mm portico valve (19304666) was chosen for implant during a transcatheter aortic valve implantation using flexnav delivery system.The native valve perimeter was measured as 81.7mm.A pre-dilatation balloon valvuloplasty was performed with a 22mm non-compliant balloon.There was severe calcium present with extension of calcification to interventricular septum, below the annulus.The starting implant depth of the valve was 4mm.For the final implant depth at release, the valve height was 2mm into the left ventricular outflow tract (lvot).There was no tension in the delivery system at the time of final deployment.The patient did not have a horizontal aorta.After full release of the valve, the valve dislodged from the aortic annulus into the sinus towards the ascending aorta.During the valve migration, the pigtail was at the non-coronary cusp, and the delivery system was in the ascending aorta, and there were no sudden changes in hemodynamics at the time of migration.The migrated valve did not block a coronary artery or arteries, and the valve was not snared or repositioned.Another 29mm portico valve (19331519) was implanted immediately within the first via valve-in-valve procedure.After the replacement valve was implanted, a perivalvular leak was noted.A post-dilatation balloon valvuloplasty was performed, and the perivalvular leak resolved.The patient remained stable throughout the procedure.The patient status was reported as stable.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of valve migration was reported.Based on the information received, the cause of the reported incident could not be conclusively determined.A returned device assessment could not be performed as the device remains implanted and is not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications, including specification for radial force.

Brand Name
PORTICO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17139880
Report Number2135147-2023-02609
Device Sequence Number17585911
Product Code NPT
UDI-Device Identifier05415067012500
UDI-Public05415067012500
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2025
Device Model NumberPRT-29
Device Catalogue NumberPRT-29
Device Lot Number8402981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date07/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLEXNAV DELIVERY SYSTEM, FNAV-DS-LG, 8393533; PORTICO VALVE, PRT-29, 8411785, 19331519
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale